# SDR AALA2019061209010

- Difficulty date: June 9, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 63,291 hours, 15,903 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32143069
- Part serial: 1324C
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF RIGHT HAND BLEED FAULT. FLIGHT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED R ENG PRSOV IAW AMM 36-11-09. RT ENG BLEED OPS CHECKS NORMAL IAW AMM 36-11-00-710-801.
